# SDR SWAA2024102942507

- Difficulty date: September 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH 'Z' CHANNEL FROM STA 727C TO STA 727D RBL 21 WL 155.5 HAS MULTIPLE SPOTS OF CORROSION.<[01] R/H SIDE Z CHANNEL REPLACEMENT WILL BE ACCOMPLISHED ON TASCARD # TTG8Q00W3PEQ.;[02] VERIFIED STEP 1.
